# SDR MALA965146

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3049 - ON APPROACH TO MSP, THE RIGHT GEAR INTRANSIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT MLG DOWN POSITION SWITCH.  ALL CHECKS SATISFACTORY.  (M)
